MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L. MEMO 3D SEMIRIGID ANNULOPLASTY RING; MITRAL ANNULOPLASTY RING

SORIN GROUP ITALIA S.R.L. MEMO 3D SEMIRIGID ANNULOPLASTY RING; MITRAL ANNULOPLASTY RING
Model Number SMD28
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 06/20/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This case is part of capa (b)(4) events identified as possible complaint related to device re-intervention.No further event details were provided and device was not available for investigation.This case is being reported to fda in a conservative way, and no possible investigation will be performed at this time.Device not available for return.
 
Event or Problem Description
Based on capa (b)(4) investigation: this event refers to memo 3d semirigid annuloplasty ring # 28 / icv0968 implanted on (b)(6) 2015 in mitral position.It was explanted and replaced with a carbomedics standard prosthetic mitral heart valve m7-025 on (b)(6) 2016.No further event details were provided and device was not available for evaluation.

Brand Name
MEMO 3D SEMIRIGID ANNULOPLASTY RING
Common Device Name
MITRAL ANNULOPLASTY RING
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L.
strada crescentino snc
saluggia, vc 13040
IT  13040
MDR Report Key8333872
Report Number3005687633-2019-00137
Device Sequence Number1619794
Product Code KRH
UDI-Device Identifier08022057013118
UDI-Public(01)08022057013118(240)ICV0968(17)191110
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K071327
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/10/2019
Device Model NumberSMD28
Device Catalogue NumberICV0968
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2019
Initial Report FDA Received Date02/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR